مجله مدل‌سازی پیشرفته ریاضی

مجله مدل‌سازی پیشرفته ریاضی

وجود و یکتایی جواب‌های متناوب مجانبی در مدل شکار- شکارچی دوری چهارگونه ای

نوع مقاله : مقاله پژوهشی

نویسندگان
گروه ریاضی، دانشگاه نیشابور
چکیده
در دهه های گذشته خواص دینامیکی در مدل‌های شکار- شکارچی در حوزه اکولوژی ریاضی به طور ویژه بررسی شده است. بعلاوه پایداری و کرانداری جواب در مدل های جمعیتی دوره‌ای، تاخیری و غیره مورد مطالعه قرار گرفته است. در این مقاله یک مدل غیرخطی شکار- شکارچی از نوع پاسخ عملکردی سیگمویدی مورد تجزیه و تحلیل قرار گرفته است. در حقیقت یک مدل شکار- شکارچی دوری چهارگونه ای تجزیه و تحلیل شده و شرائط کافی برای پایداری و کرانداری جواب های دستگاه معادلات شکار- شکارچی ارائه شده است. در این خصوص از نظریه نامساوی های دیفرانسیلی کمک گرفته شده و در نهایت با ساختن تابع لیاپانوف مناسب وجود و یکتایی جواب متناوب مجانبی سراسری که پایداری مجانبی باشد، اثبات شده است
کلیدواژه‌ها
موضوعات

عنوان مقاله English

Existence and Uniqueness of Asymptotic Periodic Solution in the Cyclic Four Species Predator- Prey Model

نویسندگان English

Mohammad Hossein Rahmani Doust
Farzaneh Motahari Nasab
Department of Mathematics, University of Neyshabur, Neyshabur, Iran
چکیده English

In the past decades, in the area of mathematical ecology, the dynamical properties occurring in the predator-prey models have been studied. Moreover, the stability and boundedness of the solution for population model such as cyclic, delayed and etc. have been studied. In the present paper, a nonlinear cyclic predator-prey system with sigmoidal type functional response is analyzed. Indeed, a model of four species predator-prey system has been investigated and the sufficient conditions for stability and boundedness of the solutions of predator-prey system have been presented. For this purpose, the differential inequality theory is employed and finally, by constructing a suitable Lyapanov function the existence and uniqueness of asymptotically periodic solution which is globally asymptotically stable are proved.

کلیدواژه‌ها English

Predator-prey
Functional response
Sigmoidal
Lyapanov function
Stability
[1] Rahmani Doust, M.H. and Gholizade, S. (2014). An analysis of the modified Lotka-Volterra predator-prey equations, Gen. Math. Notes, 25, 2, 1-5.
[2] Rahmani Doust, M.H. and Gholizade, S. (2014). The lotka- Volterra predator-prey equations, Caspian Journal of Mathematical Sciences, 3(1), 227-231.
[3] Rahmani Doust, M. H. (2015). The efficiency of harvest factor; Lotka-Volterra predator-prey model, Caspian Journal of Mathematical Sciences, 4(1), 51-59.
[4] Li Y. K., and Ye, Y. (2013). Multiple positive almost periodic solutions to an impulsive non-autonomous Lotka-Volterra predator-prey system with harvesting terms, common. Non-linear sci. Number. Simul. 18, 3190-3201.
 [5] XU, C. and Zhang, Q. (2014) Permanence and asymptotically periodic solution for a cyclic predator-prey model with sigmoidal type functional response, Wseas transactions on Systems, 13, 668-678.
 [6] Yang, Y. and Chen, W.C. (2006). Uniformly strong persistence of a nonlinear asymptotically periodic multispecies competition predator-prey system with general functional response, Appl. Math. Comput. 183, 423-426.
 [7] Yuan, R., (1992). Existence of almost periodic solutions of functional differential equations of neutral type, J. Math. Anal. Appl. 165, 524-538.
[8] Murray, J.D. (2002). Mathematical biology (Vol. 1: An Introduction). Springer, New York.
[9] Murray, J.D. (2003). Mathematical biology (Vol. 2: Spatial models and biomedical applications). Springer, New York.
[10] Cornin, J. (2008). Ordinary differential equations. Third Edition, Chapman & Hall/CRC.New York.
[11] Perco, L. (2001). Differential equations and dynamical systems. Springer, New York.
 [12] Miller, R.K. and Michel A.N. (1982). Ordinary differential equations, Academic press, New York.
[13] رحمانی دوست، محمدحسین، (1392). معادلات دیفرانسیل و اکولوژی جلد اول، انتشارات نوروزی، گرگان. دانشگاه نیشابور.
[14] Montes F. de Oca, and Vivas, M. (2006). Extinction in a two dimensional Lotka-Volterra system with infinite delay. Nonlinear Anal. Real World Appl. 7, 1042-1047.
دوره 9، شماره 1
فروردین 1398
صفحه 143-160

  • تاریخ دریافت 24 دی 1396
  • تاریخ بازنگری 25 مهر 1397
  • تاریخ پذیرش 08 آبان 1397